# SDR CALA2023071402241

- Difficulty date: July 12, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 75,909 hours, 32,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5227902620200
- Condition: Cracked
- Location: Lh Emer Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY ESCAPE HATCH FWD LOAD TRANSMITTING PROFIL IS CRACKED BETWEEN FASTENERS. DOT NO 17-41. W/C:58440 REMOVED CRACKED ANGLE IAW SRM 51-42-11 INSTALLED NEW ANGLE AT LH EMERGENCY WINDOW IAW SRM 51-42-11 RESTORED SURFACE PROTECT ION IAW SRM 51-75-12. W/C:58440 EMP:V934718 STA:STENGBFM
